| Model Number |
88862226-69 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Code Available (3191)
| Date of Event |
03/15/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during mitral valve repair, at sternotomy closure, the needle loosened from the thread.The surgical time extended 30 minutes or more due to the reported condition.There was no patient injury.